# SDR CA100609005

- Difficulty date: June 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr CL6002D15
- Aircraft time: 13,953 hours
- Engine: Ge CF348C5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913163
- Condition: Failed
- Location: Flap Skew
- Part time: 9,773 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER DEPARTURE AND BEFORE THE FLAPS ARE NORMALLY RETRACTED THE CREW RECEIVED A FLAP FAIL CAUTION MESSAGE.  WHEN THE CREW ATTEMPTED TO RETRACT THE FLAPS THEY DID NOT MOVE AND REMAINED AT 8 DEGREES (SLATS AT 20). THE CREW ATTEMPTED A RESET IN THE AIR WITHOUT SUCCESS.  THE A/C RETURNED.  THE MDC INDICATED THAT THE RT INBD SKEW DETECTOR WAS AT FAULT.  THE RT INBD SKEW DETECTOR WAS REPLACED AND THE FLAP SYSTEM FUNCTION CHECKED SERVICEABLE.  SKEW DETECTOR P/N 5913163, S/N A2306, PART TSN 9773, CSN 5057. A/C TSN 15153, CSN 7527.
